Translator Disclaimer
November 2019 The Marker–Steinhorn Theorem via Definable Linear Orders
Erik Walsberg
Notre Dame J. Formal Logic 60(4): 701-706 (November 2019). DOI: 10.1215/00294527-2019-0026

Abstract

We give a short proof of the Marker–Steinhorn theorem for o-minimal expansions of ordered groups. The key tool is Ramakrishnan’s classification of definable linear orders in such structures.

Citation

Download Citation

Erik Walsberg. "The Marker–Steinhorn Theorem via Definable Linear Orders." Notre Dame J. Formal Logic 60 (4) 701 - 706, November 2019. https://doi.org/10.1215/00294527-2019-0026

Information

Received: 8 August 2017; Accepted: 10 August 2018; Published: November 2019
First available in Project Euclid: 6 September 2019

zbMATH: 07167764
MathSciNet: MR4019868
Digital Object Identifier: 10.1215/00294527-2019-0026

Subjects:
Primary: 03C64
Secondary: 03C45

Rights: Copyright © 2019 University of Notre Dame

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.60 • No. 4 • November 2019
Back to Top